# SDR SWIA2021090860819

- Difficulty date: August 5, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N614CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000205
- Aircraft time: 32,783 hours, 20,529 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Deformed
- Location: Frm 52
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FR 52 WEB HAS DOUBLER THAT HAS BEEN INSTALLED THAT HAS ADDITIONAL HOLES THAN THE RIB REINFORCEMENT HAS UNABLE TO USE EXISTING HOLES   (C-CHECK RO 9/4/21)    REMOVED AND REPLACED LH. FR 52 WEB REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED.
